CaltechAUTHORS
  A Caltech Library Service

Transition Probability due to Random Perturbations

Yariv, Amnon and Louisell, W. H. (1962) Transition Probability due to Random Perturbations. Physical Review, 125 (2). pp. 558-560. ISSN 0031-899X. http://resolver.caltech.edu/CaltechAUTHORS:YARpr62a

[img]
Preview
PDF - Published Version
See Usage Policy.

409Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:YARpr62a

Abstract

The subject of transition probabilities induced by random perturbations is treated. The expression for average transition rates between two energy levels is derived for the general case when the frequency spectrum of the perturbation and the distribution of the energy levels have comparable widths. The general expression takes an especially simple form for the special cases where the frequency bandwidth of the perturbation Hamiltonian is either much larger or much smaller than that of the energy level distribution. The formulas are applied, by way of illustration, to a number of physical problems.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1103/PhysRev.125.558DOIUNSPECIFIED
http://link.aps.org/doi/10.1103/PhysRev.125.558PublisherUNSPECIFIED
Additional Information:© 1962 The American Physical Society. Received 11 May 1961; revised 27 September 1961.
Record Number:CaltechAUTHORS:YARpr62a
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:YARpr62a
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:12729
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:21 Dec 2008 05:53
Last Modified:26 Dec 2012 10:39

Repository Staff Only: item control page